# SDR DALA2021121407715

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,245 hours, 30,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CRACK INDICATION ON FRAME 16 LH SIDE, AT DOUBLE JOGGLE AREA, HOLE 8, DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ER/A #595245-14AD PRI REV.0, REV.1 AND ER/A #595245-14AD PRI REV.ORIGINAL. (2048792)
